Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Harmonic measure and conformal length


Author: Knut Øyma
Journal: Proc. Amer. Math. Soc. 115 (1992), 687-689
MSC: Primary 30C35
DOI: https://doi.org/10.1090/S0002-9939-1992-1101991-1
MathSciNet review: 1101991
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f(z)$ be any univalent function that maps the unit disc onto a domain $ \Omega $. We prove that for any line $ L$ the length of $ {f^{ - 1}}(\Omega \cap L)$ is less than $ 4\pi $.


References [Enhancements On Off] (What's this?)

  • [1] C. J. Bishop and P. W. Jones, Harmonic measure and arclength, Ann. of Math. (2) 132 (1990), 511-547. MR 1078268 (92c:30026)
  • [2] P. L. Duren, Univalent functions, Springer-Verlag, Berlin, Heidelberg, and New York 1983. MR 708494 (85j:30034)
  • [3] J. L. Fernandez, J. M. Heinonen, and O. T. Martio, Quasilines and conformal mappings, J. d'Analyse Math. 52 (1989), 117-132. MR 981499 (90a:30017)
  • [4] J. B. Garnett, F. W. Gehring, and P. W. Jones, Conformally invariant length sums, Indiana Univ. Math. J. 32 (1983), 809-829. MR 721565 (85a:30033)
  • [5] W. Hayman and J. M. G. Wu, Level sets of univalent functions, Comment. Math. Helv. 56 (1981), 366-403. MR 639358 (83b:30008)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C35

Retrieve articles in all journals with MSC: 30C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1101991-1
Keywords: Harmonic measure, univalent function
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society